# SDR 2007UALA00387

- Difficulty date: February 10, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,643 hours, 33,437 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Aft Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT SERVICE DOOR LIGHT ILLUMINATED ON TAKEOFF ROLL.  CREW ABORTED AT 110 KIAS AND MAX BRAKING WAS APPLIED.  PROBABLY CAUSE WAS DOOR STOPS OUT OF POSITION.  ADJUSTED DOOR STOPS.
